# SDR USAA2011020790540

- Difficulty date: January 17, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR67 + 15 INCHES, Y1162.  REPLACED FLOORBEAM AT FR67 + 15 INCHES, Y1162 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472000.
